# SDR GTIA2024120238572

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 28,912 hours, 12,840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ACID ODOR LEVEL AT 3000' ISOLATED TO PACK 1 -PERFORMED TSM 05-50-810-831. ALL SIGNS POINT TO HYDRUALIC LEAK. CHECKED FOR EXTERNAL LEAKS IAW AMM 29-00-00. NO LEAKS NOTED. PERFORMED GVI OF APU INTAKE NO HYDRAULIC FLUID TO NOTE. REF LP 3547342-1 FOR FURTHER WORK CONTINUATION.
